Alert archive / Arkansas / River Flood Warnings in 2021

River Flood Warning 217, NWS Little Rock, AR

May 26, 2021Yell County, Arkansas

NWS Little Rock, AR issued this river flood warning at May 26, 2021, 12:48 AM CDT for Yell County, Arkansas. It took effect at May 26, 2021, 1:53 AM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
May 26, 2021, 12:48 AM CDT (05:48 UTC)
In effect from
May 26, 2021, 1:53 AM CDT
Expired
May 29, 2021, 8:27 PM CDT
In force
4 days
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
Minor

County Yell County, AR

The radar

The Little Rock radar (KLZK), 93 km from the middle of the area, began a volume at 05:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Petit Jean River at Danville (DANA4). The gauge peaked at 23.57 ft at May 27, 2021, 4:00 AM CDT.

actionminormoderate15202505/2605/2705/2805/2905/3005/31
Action stage
20 ft
Minor stage
20 ft
Moderate stage
24 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07260500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

209 
WGUS44 KLZK 260548
FLWLZK

Flood Warning
National Weather Service Little Rock AR
1248 AM CDT Wed May 26 2021

...The National Weather Service in Little Rock AR has issued a Flood 
Warning for the following rivers in Arkansas...

  Petit Jean River At Danville affecting Yell County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC149-270600-
/O.NEW.KLZK.FL.W.0217.210526T0830Z-210527T2029Z/
/DANA4.1.ER.210526T0830Z.210526T1200Z.210526T1428Z.NO/
1248 AM CDT Wed May 26 2021

The National Weather Service in Little Rock has issued a

* Flood Warning for
  the Petit Jean River At Danville.
* Until Thursday afternoon.
* At 11:45 PM CDT Tuesday the stage was 18.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early 
  this morning to a crest of 20.7 feet. It will then fall below 
  flood stage late this morning.
* Impact...At 20.0 feet, Minor flooding begins, agricultural lands 
  along the river begin to flood.

&&


  Fld   Observed        Forecast 1 AM      Crest
Location        Stg   Stg Day/Time   Thu   Fri   Sat  Crest  Time  
Date

Petit Jean River
Danville        20.0  18.8 Tue 11 PM 15.4 13.0 11.9  20.7 7 AM 5/26





&&

LAT...LON 3507 9305 3504 9327 3502 9343 3509 9342
      3513 9328 3514 9313

$$

67
9 follow-up statements
050 
WGUS84 KLZK 260647
FLSLZK

Flood Statement
National Weather Service Little Rock AR
147 AM CDT Wed May 26 2021

...The Flood Warning is extended for the following rivers in 
Arkansas...

  Petit Jean River At Danville affecting Yell County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC149-270700-
/O.EXT.KLZK.FL.W.0217.210526T0653Z-210528T2100Z/
/DANA4.1.ER.210526T0653Z.210526T1800Z.210527T1500Z.NO/
147 AM CDT Wed May 26 2021

...The Flood Warning is now in effect until Friday afternoon...

The Flood Warning continues for
  the Petit Jean River At Danville.
* Until Friday afternoon.
* At 12:45 AM CDT Wednesday the stage was 19.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early 
  this morning to a crest of 22.4 feet this afternoon. It will then 
  fall below flood stage late Thursday morning.
* Impact...At 22.0 feet, Agricultural lands along the river are 
  flooded. Portions of Corinth Road, north of Danville, become 
  flooded.

&&


  Fld   Observed        Forecast 1 AM      Crest
Location        Stg   Stg Day/Time   Thu   Fri   Sat  Crest  Time  
Date

Petit Jean River
Danville        20.0  19.5 Wed 12 AM 20.9 17.0 13.8   22.4 1 PM 5/26





&&

LAT...LON 3507 9305 3504 9327 3502 9343 3509 9342
      3513 9328 3514 9313

$$

67
135 
WGUS84 KLZK 261424
FLSLZK

Flood Statement
National Weather Service Little Rock AR
924 AM CDT Wed May 26 2021

...The Flood Warning is extended for the following river in 
Arkansas...

  Petit Jean River At Danville affecting Yell County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC149-271430-
/O.EXT.KLZK.FL.W.0217.000000T0000Z-210529T1030Z/
/DANA4.1.ER.210526T0646Z.210527T1200Z.210528T0430Z.NO/
924 AM CDT Wed May 26 2021

...The Flood Warning is now in effect until early Saturday morning...

The Flood Warning continues for
  the Petit Jean River At Danville.
* Until late Friday night.
* At 8:45 AM CDT Wednesday the stage was 21.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 21.7 feet 
  on Thursday morning and then begin to fall to a stage near 17.7 
  feet on Friday.
* Impact...At 22.0 feet, Agricultural lands along the river are 
  flooded. Portions of Corinth Road, north of Danville, become 
  flooded.

&&


  Fld   Observed        Forecast 7 AM      Crest
Location        Stg   Stg Day/Time   Thu   Fri   Sat  Crest  Time  
Date

Petit Jean River
Danville        20.0  21.2 Wed 8 AM  21.7 17.7 14.0  21.7 7AM 5/27





&&

LAT...LON 3507 9305 3504 9327 3502 9343 3509 9342
      3513 9328 3514 9313

$$

234
054 
WGUS84 KLZK 270039
FLSLZK

Flood Statement
National Weather Service Little Rock AR
739 PM CDT Wed May 26 2021

...The Flood Warning continues for the following rivers in 
Arkansas...

  Petit Jean River At Danville affecting Yell County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC149-280045-
/O.EXT.KLZK.FL.W.0217.000000T0000Z-210529T0900Z/
/DANA4.1.ER.210526T0646Z.210526T2345Z.210528T0300Z.NO/
739 PM CDT Wed May 26 2021

...The Flood Warning is now in effect until early Saturday morning...

The Flood Warning continues for
  the Petit Jean River At Danville.
* Until late Friday night.
* At 6:45 PM CDT Wednesday the stage was 21.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage late 
  Thursday evening.
* Impact...At 22.0 feet, Agricultural lands along the river are 
  flooded. Portions of Corinth Road, north of Danville, become 
  flooded.

&&


  Fld   Observed        Forecast 7 PM      Crest
Location        Stg   Stg Day/Time   Thu   Fri   Sat  Crest  Time  
Date

Petit Jean River
Danville        20.0  21.9 Wed 6 PM  20.2 19.3 18.6    Falling    





&&

LAT...LON 3507 9305 3504 9327 3502 9343 3509 9342
      3513 9328 3514 9313

$$

56
938 
WGUS84 KLZK 271438
FLSLZK

Flood Statement
National Weather Service Little Rock AR
938 AM CDT Thu May 27 2021

...The Flood Warning is extended for the following rivers in 
Arkansas...

  Petit Jean River At Danville affecting Yell County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC149-281445-
/O.EXT.KLZK.FL.W.0217.000000T0000Z-210530T0336Z/
/DANA4.1.ER.210526T0646Z.210527T0915Z.210528T2136Z.NO/
938 AM CDT Thu May 27 2021

...The Flood Warning is now in effect until late Saturday evening...

The Flood Warning continues for
  the Petit Jean River At Danville.
* Until Saturday evening.
* At 8:45 AM CDT Thursday the stage was 23.4 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage Friday 
  afternoon and continue falling to 16.4 feet Tuesday morning.
* Impact...At 22.0 feet, Agricultural lands along the river are 
  flooded. Portions of Corinth Road, north of Danville, become 
  flooded.

&&


  Fld   Observed        Forecast 7 AM      Crest
Location        Stg   Stg Day/Time   Fri   Sat   Sun  Crest  Time  
Date

Petit Jean River
Danville        20.0  23.4 Thu 8 AM  20.6 19.7 19.2    Falling     





&&

LAT...LON 3507 9305 3504 9327 3502 9343 3509 9342
      3513 9328 3514 9313

$$

Condry
058 
WGUS84 KLZK 280127
FLSLZK

Flood Statement
National Weather Service Little Rock AR
827 PM CDT Thu May 27 2021

...The Flood Warning is extended for the following river in 
Arkansas...

  Petit Jean River At Danville affecting Yell County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC149-290130-
/O.EXT.KLZK.FL.W.0217.000000T0000Z-210601T0300Z/
/DANA4.1.ER.210526T0646Z.210527T0915Z.210530T2100Z.NO/
827 PM CDT Thu May 27 2021

...The Flood Warning is now in effect until late Monday evening...

The Flood Warning continues for
  the Petit Jean River At Danville.
* Until Monday evening.
* At 7:45 PM CDT Thursday the stage was 22.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall to a stage near 20.6 feet 
  on Friday. However, additional rainfall may lead to additional 
  rises. Continue to monitor the latest river forecast.
* Impact...At 22.0 feet, Agricultural lands along the river are 
  flooded. Portions of Corinth Road, north of Danville, become 
  flooded.

&&


  Fld   Observed        Forecast 7 PM      Crest
Location        Stg   Stg Day/Time   Fri   Sat   Sun  Crest  Time  
Date

Petit Jean River
Danville        20.0  22.2 Thu 7 PM  20.6 20.5 19.9  **Falling**   





&&

LAT...LON 3507 9305 3504 9327 3502 9343 3509 9342
      3513 9328 3514 9313

$$

234
738 
WGUS84 KLZK 281511
FLSLZK

Flood Statement
National Weather Service Little Rock AR
1011 AM CDT Fri May 28 2021

...The Flood Warning is extended for the following rivers in 
Arkansas...

  Petit Jean River At Danville affecting Yell County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC149-291515-
/O.EXT.KLZK.FL.W.0217.000000T0000Z-210601T0600Z/
/DANA4.1.ER.210526T0646Z.210527T0915Z.210531T0000Z.NO/
1011 AM CDT Fri May 28 2021

...The Flood Warning is now in effect until early Tuesday morning...

The Flood Warning continues for
  the Petit Jean River At Danville.
* Until late Monday night.
* At 9:45 AM CDT Friday the stage was 21.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage Sunday 
  evening and continue falling to 17.1 feet Wednesday morning.
* Impact...At 20.0 feet, Minor flooding begins, agricultural lands 
  along the river begin to flood.

&&


  Fld   Observed        Forecast 1 PM      Crest
Location        Stg   Stg Day/Time   Sat   Sun   Mon  Crest  Time  
Date

Petit Jean River
Danville        20.0  21.3 Fri 9 AM  20.6 20.1 18.9   Falling     





&&

LAT...LON 3507 9305 3504 9327 3502 9343 3509 9342
      3513 9328 3514 9313

$$

Condry
442 
WGUS84 KLZK 290117
FLSLZK

Flood Statement
National Weather Service Little Rock AR
817 PM CDT Fri May 28 2021

...The Flood Warning continues for the following rivers in 
Arkansas...

  Petit Jean River At Danville affecting Yell County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC149-300130-
/O.EXT.KLZK.FL.W.0217.000000T0000Z-210531T1912Z/
/DANA4.1.ER.210526T0646Z.210527T0915Z.210530T1312Z.NO/
817 PM CDT Fri May 28 2021

...The Flood Warning is now in effect until early Monday afternoon...

The Flood Warning continues for
  the Petit Jean River At Danville.
* Until Monday afternoon.
* At 7:45 PM CDT Friday the stage was 21.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage Sunday 
  morning and continue falling to 13.2 feet Wednesday evening.
* Impact...At 22.0 feet, Agricultural lands along the river are 
  flooded. Portions of Corinth Road, north of Danville, become 
  flooded.

&&


  Fld   Observed        Forecast 7 PM      Crest
Location        Stg   Stg Day/Time   Sat   Sun   Mon  Crest  Time  
Date

Petit Jean River
Danville        20.0  21.2 Fri 7 PM  20.8 18.7 15.0   Falling



&&

LAT...LON 3507 9305 3504 9327 3502 9343 3509 9342
      3513 9328 3514 9313

$$

62
695 
WGUS84 KLZK 291626
FLSLZK

Flood Statement
National Weather Service Little Rock AR
1126 AM CDT Sat May 29 2021

...The Flood Warning continues for the following rivers in 
Arkansas...

  Petit Jean River At Danville affecting Yell County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC149-301630-
/O.CON.KLZK.FL.W.0217.000000T0000Z-210531T1912Z/
/DANA4.1.ER.210526T0646Z.210527T0915Z.210530T1312Z.NO/
1126 AM CDT Sat May 29 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Petit Jean River At Danville.
* Until Monday afternoon.
* At 7:45 PM CDT Friday the stage was 21.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage 
  tomorrow morning and continue falling to 13.2 feet Wednesday 
  evening.
* Impact...At 22.0 feet, Agricultural lands along the river are 
  flooded. Portions of Corinth Road, north of Danville, become 
  flooded.

&&


  Fld   Observed        Forecast 1 PM      Crest
Location        Stg   Stg Day/Time   Sun   Mon   Tue  Crest  Time  
Date

Petit Jean River
Danville        20.0  21.2 Fri 7 PM  19.7 16.1 13.6   Falling     





&&

LAT...LON 3507 9305 3504 9327 3502 9343 3509 9342
      3513 9328 3514 9313

$$

Cavanaugh
921 
WGUS84 KLZK 300127
FLSLZK

Flood Statement
National Weather Service Little Rock AR
827 PM CDT Sat May 29 2021

...The Flood Warning is cancelled for the following rivers in 
Arkansas...

  Petit Jean River At Danville affecting Yell County.

ARC149-300230-
/O.CAN.KLZK.FL.W.0217.000000T0000Z-210530T0127Z/
/DANA4.1.ER.210526T0646Z.210527T0915Z.210530T1312Z.NO/
827 PM CDT Sat May 29 2021

...The Flood Warning for the Petit Jean River At Danville has been 
cancelled...

The Flood Warning is cancelled for
  the Petit Jean River At Danville.
* At 7:45 PM CDT Saturday the stage was 19.7 feet.
* Flood stage is 20.0 feet.
* Forecast...The river is expected to fall to 12.3 feet Thursday 
  evening.

&&


  Fld   Observed        Forecast 7 PM      Crest
Location        Stg   Stg Day/Time   Sun   Mon   Tue  Crest  Time  
Date

Petit Jean River
Danville        20.0  19.7 Sat 7 PM  16.6 14.6 13.8    **FALLING**





&&

LAT...LON 3507 9305 3504 9327 3502 9343 3509 9342
      3513 9328 3514 9313

$$

232

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at May 25, 10:11 PM CDT, 2 hours 37 minutes earlier.

Area forecast discussion, May 25, 10:11 PM CDT, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
1011 PM CDT Tue May 25 2021

.UPDATE...

Flash Flooding / Areal flooding event continues over parts of the
CWA as a very impressive looking MCV is moving through. This MCV
has produced in excess of six inches of rain in the past few hours
over Scott, Yell and Polk counties. Numerous flooding reports
have been received at this time. Please refer to the LSR products
for the specifics.

MCV is currently over western Yell county and will pivot to the
east through the night and rain chances along with QPF have been
reworked in response. Amounts will not be nearly as high as what
has been seen but areas of heavy rain and localized flooding can
not be ruled out as this feature moves through.

&&

.PREV DISCUSSION...(ISSUED 636 PM CDT Tue May 25 2021)
AVIATION...
Upper level disturbance continues to move across the region. This
impulse combined with daytime heating is producing scattered
convection that will impact primarily the northern terminals
through 06Z. Only widely scattered precipitation is expected
through the remainder of the period but low clouds will likely
impact the majority of the terminals around daybreak. VFR to MVFR
conditions this evening will becoming IFR and then rebound to VFR
by late Wednesday morning.

PREV DISCUSSION...(ISSUED 249 PM CDT Tue May 25 2021)
Short Term and Extended...
Southwesterly flow aloft continues across the area, with embedded
shortwaves producing areas of precipitation, with brief periods of
dry weather between systems. At the surface, a cold front will be
pushing into the area late Thursday afternoon into Friday, which
will result in significantly higher rain chances. There may be some
chances for severe weather across the area Thursday night as the
front pushes into an area of instability.

There have been a number of inquiries about the upcoming 3-day
holiday weekend. High temperatures on Saturday and Sunday look to be
quite pleasant in the wake of the cold front, with highs in the 70's
in most areas. A bit of a ridge will start to build by Monday, and
temperatures will warm up well into the 80's.

As far as rain chances are concerned, there may be a few showers and
thunderstorms across the southern and western half of the state on
Saturday, but Sunday and Monday should be dry.

The pattern aloft will become southwesterly again by early in the
week, and rain chances will return by Tuesday.

&&

.LZK Watches/Warnings/Advisories...NONE.
&&

56
Hazardous weather outlook, May 25, 9:58 PM CDT, 2 hours 50 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Little Rock AR
958 PM CDT Tue May 25 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-261000-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
958 PM CDT Tue May 25 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Tonight

Numerous showers along with a few thunderstorms will continue over
the majority of the state tonight. Heavy rain has already
inundated parts of western and west central Arkansas where in
excess of six inches of rain has fallen. Flooding has occurred and
any additional rain in these areas will only lead to additional
flooding concerns.

While a few of the storms could be strong, organized severe
weather is not expected. The greatest concern through the night
continues to be heavy rain, especially in those areas that have
experienced rain this evening.

.DAYS TWO THROUGH SEVEN...Wednesday Through Monday

Shower and thunderstorm chances are in the forecast through Friday.
A complex of storms is forecast to affect parts of northern and
western Arkansas later Thursday night into early Friday. There is
the potential for some strong and severe storms if the activity
remains organized. Damaging winds and locally heavy rainfall will
be the main concerns.

.Spotter Information Statement...

Spotter activation will not be needed.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

In the hours before

Local storm report, May 25, 7:51 PM CDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
751 PM CDT TUE MAY 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLASH FLOOD      3 NNE ROVER             34.98N  93.38W
05/25/2021                   YELL               AR   LAW ENFORCEMENT

            WATER WAS REPORTED OVER HWY 27 JUST NORTH OF ROVER,
            MAKING THE ROAD IMPASSABLE.

&&

EVENT NUMBER LZK2100650

232
Local storm report, May 25, 8:01 PM CDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
801 PM CDT TUE MAY 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLASH FLOOD      MENA                    34.58N  94.24W
05/25/2021                   POLK               AR   LAW ENFORCEMENT

            STREET FLOODING REPORTED IN THE CITY OF MENA.

&&

EVENT NUMBER LZK2100651

232
Local storm report, May 25, 9:08 PM CDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
908 PM CDT TUE MAY 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLASH FLOOD      WALDRON                 34.90N  94.09W
05/25/2021                   SCOTT              AR   LAW ENFORCEMENT

            SCOTT COUNTY SHERIFF'S DEPARTMENT REPORTED SEVERAL
            PORTIONS OF HWY 71 UNPASSABLE DUE TO ELEVATED
            RIVERS/STREAMS AROUND MANSFIELD, WALDRON, AND Y CITY.

&&

EVENT NUMBER LZK2100652

232

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:03 PM CDTFlash Flood WarningLZKYell5 hr
May 25, 7:28 PM CDTFlash Flood WarningLZKPolk, Scott2 hr
May 25, 7:47 PM CDTRiver Flood AdvisoryLZKPrairie4 min
May 25, 8:19 PM CDTFlash Flood WarningLZKPolk, Scott2 hr
May 25, 9:16 PM CDTFlash Flood WarningLZKPolk, Scott80 min
May 25, 9:41 PM CDTAreal Flood WarningLZKPolk, Scott3 hr
May 25, 10:32 PM CDTAreal Flood WarningLZKLogan, Polk, Scott3 hr
May 25, 10:50 PM CDTFlash Flood WarningLZKLogan, Pope, Yell116 min
May 25, 11:59 PM CDTAreal Flood WarningLZKYell6 hr
May 26, 12:44 AM CDTAreal Flood WarningLZKCleburne, Pope, Searcy, Van Buren6 hr
May 26, 3:56 AM CDTFlash Flood WarningLZKCalhoun, Ouachita3 hr
May 26, 9:30 AM CDTRiver Flood AdvisoryLZKPrairie22 hr
May 26, 9:38 AM CDTRiver Flood AdvisoryLZKYell10 hr

Nearby

River Flood Warnings in Arkansas, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.